# SDR 08FDEA02464

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 66168497
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER ACCESS PANEL.  TOP HINGE BRACKET CRACKED REMOVED DAMAGED PART PER REF SRM 51-30-02 PG 1-3, FABRICATED NEW PART PER REF DWG NR 66-16849-7, TREATED AND PRIMED NEW PART PER REF SRM 51-10-02.  INSTALLED NEW PART PER REF SRM 51-30-02 PG 1-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
